Bibtex entry


@article{DeS:99-08,
        author={B. {De Schutter}},
        title={On the ultimate behavior of the sequence of consecutive powers of a matrix in the max-plus algebra},
        journal={Linear Algebra and Its Applications},
        volume={307},
        number={1--3},
        pages={103--117},
        month=mar,
        year={2000},
        doi={10.1016/S0024-3795(00)00013-6}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.